# SDR 96ZZZX2220

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Aft Cargo Door
- Part time: 8,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CARGO DOOR FRAME DAMAGED ON GROUND.  IMPACTED AREA REVEALED DELAMINATION AND SEPARATION OF SKIN LAYER, APPROXIMATELY 5 INCHES BY 3.50 INCHES AT BS 685 AND WL 781.  INSPECTED TRANSMISSION THROUGH ULTRASONIC.
